| Catalog Number |
PND6F0701058 |
| Medical Device Problem Codes |
Collapse (1099); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
During preparation for a medical procedure, the hospital technician found that a neuron 6f 070 delivery catheter (neuron 070) was flattened while attempting to advance a guide wire through it.The damage to the neuron 070 was found prior to use and, therefore, it was not used in the procedure.The procedure was completed using a new neuron 070.
Additional Manufacturer Narrative
Results: the neuron 6f 070 delivery catheter (neuron 070) was ovalized from approximately 103.0 through 106.0 and 108.5 cm from the hub.Conclusions: evaluation of the returned neuron 070 confirmed that the distal shaft was ovalized.This type of damage typically occurs if the peel-able sheath is not properly utilized prior to use or due to forceful handling.Penumbra catheters are visually inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.